# SDR DALA2016122009994

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,504 hours, 52,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR FRAME FWD ACCESSORY COMPARTMENT, THE DOOR FRAME WAS REPAIRED IAW ER/A 552876-14 REV. ORIGINAL AND ETI -88-16-484 REV. 2.
